Alert archive / Massachusetts / Red Flag Warnings in 2009
Red Flag Warning 6, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this red flag warning at May 21, 2009, 3:47 AM EDT for 10 counties in Massachusetts; Providence County, Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at May 21, 2009, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 21, 2009, 3:47 AM EDT (07:47 UTC)
- In effect from
- May 21, 2009, 12:00 PM EDT
- Expired
- May 21, 2009, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Providence County, RI
The radar
The Boston radar (KBOX), 54 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 7.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2539 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS81 KBOX 210747 RFWBOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 347 AM EDT THU MAY 21 2009 CTZ002>004-MAZ002>019-026-RIZ001-002-211600- /O.CAN.KBOX.FW.A.0006.090521T1600Z-090522T0000Z/ /O.NEW.KBOX.FW.W.0006.090521T1600Z-090522T0000Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- 347 AM EDT THU MAY 21 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. THE RED FLAG WARNING HAS BEEN ISSUED FOR MOST OF MASSACHUSETTS EXCEPT THE BERKSHIRES...CAPE COD...THE ISLANDS...AND SOUTH COASTAL SECTIONS. THE WARNING ALSO INCLUDES PROVIDENCE COUNTY OF RHODE ISLAND AND THE CONNECTICUT COUNTIES OF HARTFORD...TOLLAND...AND WINDHAM. TEMPERATURES APPROACHING 90...WEST TO SOUTHWEST WIND GUSTS OF 25 TO 30 MPH COMBINED WITH RELATIVE HUMIDITY DROPPING TO AROUND 20 PERCENT...AND THE LAST FEW DAYS OF DRY WEATHER WILL PROMOTE THE RAPID SPREAD OF ANY WILDFIRES THIS AFTERNOON. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
000 WWUS81 KBOX 211546 RFWBOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1146 AM EDT THU MAY 21 2009 CTZ002>004-MAZ002>019-026-RIZ001-002-220000- /O.CON.KBOX.FW.W.0006.090521T1600Z-090522T0000Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- 1146 AM EDT THU MAY 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE RED FLAG WARNING CONTINUES FOR MOST OF MASSACHUSETTS EXCEPT THE BERKSHIRES...CAPE COD...THE ISLANDS...AND SOUTH COASTAL SECTIONS. THE WARNING ALSO INCLUDES PROVIDENCE COUNTY OF RHODE ISLAND AND THE CONNECTICUT COUNTIES OF HARTFORD...TOLLAND... AND WINDHAM. TEMPERATURES RISING TO BETWEEN 90 AND 94 DEGREES WITH WEST TO SOUTHWEST WIND GUSTS OF 25 TO 30 MPH COMBINED WITH RELATIVE HUMIDITY DROPPING TO AROUND 20 PERCENT...AND THE LAST FEW DAYS OF DRY WEATHER WILL PROMOTE THE RAPID SPREAD OF ANY WILDFIRES THIS AFTERNOON. THE MOST PRONE REGION TO ELEVATED FIRE DANGER IS FROM THE BOSTON AREA TO BEDFORD AND WORCESTER MASSACHUSETTS TO WILLIMANTIC CONNECTICUT TO JUST NORTH OF PROVIDENCE RHODE ISLAND TO JUST NORTH OF BROCKTON AND THE BLUE HILLS IN EASTERN MASSACHUSETTS. RAINFALL IN THIS REGION HAS BEEN THAN 2 TENTHS OF AN INCH IN THE LAST FIVE DAYS. THIS IS GENERALLY ONE THIRD OF NORMAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ DRAG
000 WWUS81 KBOX 212020 RFWBOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 420 PM EDT THU MAY 21 2009 CTZ002>004-MAZ002>019-026-RIZ001-002-220000- /O.CON.KBOX.FW.W.0006.000000T0000Z-090522T0000Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- 420 PM EDT THU MAY 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN STILL EFFECT UNTIL 8 PM EDT THIS EVENING. THE RED FLAG WARNING CONTINUES FOR MOST OF MASSACHUSETTS EXCEPT THE BERKSHIRES...CAPE COD...THE ISLANDS...AND SOUTH COASTAL SECTIONS. THE WARNING ALSO INCLUDES PROVIDENCE COUNTY OF RHODE ISLAND AND THE CONNECTICUT COUNTIES OF HARTFORD...TOLLAND... AND WINDHAM. TEMPERATURES WERE GENERALLY WITHIN A DEGREE OF 90 AT 4 PM THIS AFTERNOON WITH RELATIVE HUMIDITY BETWEEN 10 AND 20 PERCENT AND GUSTY SOUTHWEST WINDS OF 22 TO 32 MPH. THE WINDS WILL DIMINISH NEAR SUNSET. WHILE THERE HAS NOT BEEN AN ISSUANCE FOR A FIRE WATCH FOR FRIDAY AFTERNOON... ELEVATED FIRE DANGER IS ANTICIPATED. FIRE WEATHER CONCERNS SHOULD MONITOR FOR A POSSIBLE UPGRADE IN LATER FORECASTS. THE MOST VULNERABLE REGION FRIDAY IS IN PROVIDENCE COUNTY OF NORTHERN RHODE ISLAND AND THE EAST CENTRAL AND INTERIOR SOUTHEAST MASSACHUSETTS COUNTIES OF NORFOLK...BRISTOL...PLYMOUTH...SUFFOLK...MIDDLESEX AND WORCESTER. MINIMUM RELATIVE HUMIDITIES FRIDAY WILL RANGE FROM 25 TO 30 PERCENT EXCEPT IN THE 40S SOUTH COAST. MEANWHILE...A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ DRAG
000 WWUS81 KBOX 220006 RFWBOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 806 PM EDT THU MAY 21 2009 CTZ002>004-MAZ002>019-026-RIZ001-002-220115- /O.EXP.KBOX.FW.W.0006.000000T0000Z-090522T0000Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- 806 PM EDT THU MAY 21 2009 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this red flag warning went out at May 21, 3:00 AM EDT, 47 minutes earlier.
Area forecast discussion, May 21, 3:00 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
300 AM EDT THU MAY 21 2009
.SYNOPSIS...
SOUTHWEST FLOW AROUND AN OFFSHORE HIGH PRESSURE WILL DELIVER
UNSEASONABLY WARM WEATHER TO MOST OF SOUTHERN NEW ENGLAND THROUGH
FRIDAY. A COLD FRONT WILL WEAKEN AS IT MOVES ACROSS THE REGION
FRIDAY NIGHT AND SATURDAY. ANOTHER COLD FRONT WILL PUSH INTO THE
REGION SATURDAY NIGHT AND EARLY SUNDAY. HIGH PRES WILL PUSH E OUT OF
CENTRAL CANADA LATER SUNDAY AND MONDAY. THIS HIGH WILL REMAIN NEAR
OR W OF THE REGION THROUGH TUESDAY...THEN LOW PRES AND A FRONT MAY
APPROACH FROM THE W WEDNESDAY.
&&
.NEAR TERM /THROUGH TODAY/...
RIDGING THROUGHOUT THE COLUMN ALONG WITH WSW BOUNDARY LAYER FLOW WILL
AID IN PROVIDING A HOT AND SUNNY DAY TODAY FOR MOST OF SOUTHERN NEW
ENGLAND. THE EXCEPTION WILL BE THE IMMEDIATE SOUTH COAST AS WELL AS
THE CAPE AND ISLANDS...AS IS USUALLY THE CASE THIS TIME OF YEAR. THE
COLUMN IS NEAR BONE DRY TODAY...SO SUNNY SKIES ARE EXPECTED. STAYED
CLOSE TO MAVMOS GUIDANCE FOR MAXES TODAY...WITH A FEW TWEAKS HERE AND
THERE. MIXING DURING THE AFTERNOON HOURS SHOULD ALLOW FOR 25 TO 30
MPH GUSTS...ESPECIALLY BETWEEN 3 AND 7 PM.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM FRIDAY/...
MILD AND PERHAPS A BIT BREEZY NIGHT IN STORE FOR TONIGHT. RAISED MOS
VALUES A LITTLE BIT...ESPECIALLY IN BOSTON WHERE MINS MAY NOT GET
BELOW 70. OTHERWISE...MOSTLY CLEAR SKIES ARE EXPECTED.
HEIGHTS WILL FALL ACROSS NEW ENGLAND ON FRIDAY AS SHORT WAVE TROUGH
TRAVERSES SOUTHERN QUEBEC. THIS WILL AID IN PUSHING A COLD FRONTAL
BOUNDARY INTO SOUTHERN NEW ENGLAND BY LATE AFTERNOON. THE AIRMASS IN
PLACE WILL LIKELY BE TOO DRY TO SUPPORT ANY CONVECTION DURING THE
DAYLIGHT HOURS FRIDAY...TOO CAPPED. AS FAR AS MAXES GO...LIKE THE
RGEM 2M TEMPS. I THINK THEY ARE BEST IN PICKING UP THE HOTTER TEMPS
TO BE EXPECTED IN ADVANCE OF A DRY SAGGING COLD FRONT...ESPECIALLY
SINCE WE SHOULD BE STARTING OUT QUITE WARM FRIDAY MORNING. WENT WITH
MAXES SIMILAR TO TODAY/S VALUES...AROUND 90 AWAY FROM THE SOUTH
COAST/CAPE/ISLANDS. WE/LL SEE A BIT MORE CLOUDS FRIDAY THAN WE/LL SEE
TODAY...BUT THERE SHOULDN/T BE ENOUGH COVERAGE EARLY ENOUGH IN THE
DAY TO HINDER TEMP RISES SIGNIFICANTLY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
SECOND WEAK LOW AND ASSOCIATED FRONT WILL QUICKLY SHIFT SE SATURDAY
NIGHT AND EARLY SUNDAY. WIND FLOW BACK TO SW AGAIN AHEAD OF THIS
FRONT...ALLOWING MORE MOISTURE TO FEED INTO IT. APPEARS THAT THERE
IS BETTER SUPPORT...THOUGH FEEL THAT THE GFS OP RUN MAY BE OVERDONE
WITH ITS DEPICTION OF THE PRECIP MASS FIELDS. BEST CHANCE OF PRECIP
APPEARS TO BE SATURDAY NIGHT...THOUGH ONLY CARRY CHANCE POPS FOR
NOW. EXPECT FRONT TO SHIFT S OF THE REGION DURING SUNDAY.
SOME MODELS DIFFERENCES IN HOW THEY HANDLE WHERE THE FRONT STALLS
AND IF ANY OTHER WEAK WAVES MOVE ALONG IT FOR EARLY NEXT WEEK. FOR
NOW...LEANED TOWARD A BLEND OF THE EC AND GFS ENSEMBLES THAT KEEP
THE FRONT FAR ENOUGH S AND ALLOW HIGH PRES TO BUILD OUT OF CENTRAL
CANADA. SO...WILL CARRY A DRY BUT COOL FORECAST FROM SUNDAY NIGHT
THROUGH MEMORIAL DAY AND TUESDAY.
APPEARS NEXT SYSTEM MAY TRY TO APPROACH THROUGH THE OHIO VALLEY WITH
ANOTHER FRONT WORKING OUT OF THE NORTHERN PLAINS DURING WEDNESDAY.
WILL INCREASE CHANCE POPS FROM W-E STARTING AFTER MIDNIGHT TUESDAY
NIGHT.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
TODAY THROUGH FRIDAY...VFR. GUSTY SW WINDS LIKELY TO DEVELOP
TODAY...WITH 22-29 KT LIKELY DURING THE AFTERNOON HOURS. WE WILL NOT
LIKELY SEE A SEABREEZE AT LOGAN TODAY WITH STRONG OPPOSING FLOW IN
PLACE.
OUTLOOK /FRIDAY NIGHT THROUGH MONDAY/...
FRIDAY NIGHT...WIND SHIFTS NORTH WITH COLD FROPA...BUT MAINLY VFR
EXPECTED.
SATURDAY...GENERALLY VFR CIGS. LOCAL MVFR CIGS/VSBYS IN SCATTERED
SHOWERS SAT AFTERNOON/NIGHT...MAINLY ACROSS N CT/RI/SE MA. LOCAL
TSTMS POSSIBLE WESTERN MA/SW NH IN THE LATE MORNING/AFTERNOON.
SUNDAY...VFR CIGS. LOCAL MVFR VSBYS IN LEFTOVER SCATTERED SHOWERS AS
FRONT MOVES S. LOW PROB TSTMS ALONG S COAST...CAPE AND ISLANDS TIL
EARLY AFTERNOON.
MONDAY...VFR.
&&
.MARINE...
HIGH PRESSURE CENTERED WELL TO THE SOUTH OF NEW ENGLAND WILL CONTINUE
TO ALLOW FOR A SOUTHWESTERLY FETCH TODAY THROUGH FRIDAY. NEARSHORE
MIXING WILL LIKELY ALLOW FOR 25 TO PERHAPS 30 KT GUSTS THIS
AFTERNOON. THEREFORE...SCA/S REMAIN IN EFFECT FOR NEARSHORE WATERS.
WENT WITH A SCA FOR TONIGHT FOR THE OUTER WATERS AS SEAS BUILD TO 4
TO 6 FEET. MAY NEED TO CONSIDER A MARGINAL SCA FOR PORTIONS OF THE
SNE WATERS FRIDAY AHEAD OF AN APPROACHING COLD FRONT.
OUTLOOK /FRIDAY NIGHT THROUGH MONDAY/...
SATURDAY...E-NE FLOW 15 KT OR LESS...WHICH WILL SHIFT SE-S ON THE
SOUTHERN OUTER WATERS LATE IN THE DAY AND AT NIGHT. SEAS 4 FT OR
LESS.
SUNDAY...S-SW WINDS 15 KT OR LESS. LOCAL GUSTS AROUND 20 KT. SEAS
MAY INCREASE TO 5 FT ON THE OUTER WATERS. WINDS SHOULD SHIFT TO N-NE
AT NIGHT.
MONDAY...GENERAL E WIND 15 KT OR LESS. SEAS LESS THAN 4 FT.
&&
.FIRE WEATHER...
BASED ON COLLABORATIONS WITH FIRE WEATHER OFFICIALS YESTERDAY...AS
WELL AS EXPECTED DRY AND GUSTY CONDITIONS TODAY...HAVE GONE AHEAD AND
CONVERTED THE FIRE WEATHER WATCHES TO RED FLAG WARNINGS FOR TODAY.
MAY HAVE MARGINAL RED FLAG CONDITIONS FOR A PORTION OF SNE ON FRIDAY
AS WELL.
&&
.CLIMATE...
RECORD HIGHS FOR TODAY...
BOS 93 1921
PVD 93 1996
BDL 93 1996
ORH 88 1975
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
CTZ002>004.
MA...RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
MAZ002>019-026.
NH...NONE.
RI...RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
RIZ001-002.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 9 PM EDT THIS
EVENING FOR ANZ230-231-233>237.
SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 8 AM EDT
FRIDAY FOR ANZ250.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 8 AM EDT FRIDAY
FOR ANZ254-255.
&&
SYNOPSIS...EKSTER
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...EVT
AVIATION...EKSTER/EVT
MARINE...EKSTER/EVT
FIRE WEATHER...MLEHazardous weather outlook, May 20, 4:31 PM EDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 431 PM EDT WED MAY 20 2009 MAZ020>024-NHZ011-012-015-RIZ003>008-212045- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 431 PM EDT WED MAY 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN AIR QUALITY ALERT WILL BE IN EFFECT FOR MASSACHUSETTS THURSDAY AND THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ002>019-026-RIZ001-002-212045- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- 431 PM EDT WED MAY 20 2009 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. AN AIR QUALITY ALERT WILL BE IN EFFECT FOR MASSACHUSETTS THURSDAY AND THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-212045- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 431 PM EDT WED MAY 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 3:53 AM EDT | Small Craft Advisory | BOX | 16 hr |
Nearby
Red Flag Warnings in Massachusetts, 2009Red Flag Warnings in Connecticut, 2009Red Flag Warnings in Rhode Island, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.